Monte-Carlo Algorithms for Forward Feynman-Kac type representation for semilinear nonconservative Partial Differential Equations - Archive ouverte HAL Access content directly
Journal Articles Monte Carlo Methods and Applications Year : 2018

Monte-Carlo Algorithms for Forward Feynman-Kac type representation for semilinear nonconservative Partial Differential Equations

Abstract

The paper is devoted to the construction of a probabilistic particle algorithm. This is related to nonlin-ear forward Feynman-Kac type equation, which represents the solution of a nonconservative semilinear parabolic Partial Differential Equations (PDE). Illustrations of the efficiency of the algorithm are provided by numerical experiments.
Fichier principal
Vignette du fichier
Paper_Simulation20170911SubmittedMonteCarlo.pdf (285.36 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01586861 , version 1 (13-09-2017)

Identifiers

Cite

Anthony Le Cavil, Nadia Oudjane, Francesco Russo. Monte-Carlo Algorithms for Forward Feynman-Kac type representation for semilinear nonconservative Partial Differential Equations. Monte Carlo Methods and Applications, 2018, 24 (1), pp.55-70. ⟨10.1515/mcma-2018-0005⟩. ⟨hal-01586861⟩
192 View
236 Download

Altmetric

Share

Gmail Facebook X LinkedIn More